| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitrectomy (2643); No Code Available (3191)
| Date of Event |
04/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient age/date of birth: unknown as information was not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.(b)(4).Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported za9003 16.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye) and removed as the patient¿s eye was unstable.It was reported there was a vitrectomy, incision enlargement was required, outcome does not significantly interfere with activities of daily life, and the patient has recovered.Attempts were made to contact the customer account requesting additional information however, to date no response has been received.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaint for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa(b)(4).